RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 2000 Volume 36, Number 9, Pages 1270–1277 (Mi de10224)

Numerical methods

Modified discrete vortex methods for the numerical solution of singular integral equations

J. G. Sanikidze, K. R. Ninidze

Muskhelishvili Institute of Computational Mathematics

UDC: 519.642

Received: 31.03.2000


 English version:
Differential Equations, 2000, 36:9, 1406–1413

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025